Miracle Blog

Pregnant or Not Pregnant?

It is very stressful for patients who think they may be pregnant to experience vaginal bleeding or spotting after fertility treatments. We frequently hear from patients after intrauterine insemination or embryo transfers who complain of unexpected spotting or even light bleeding and most of the time it does not mean anything is wrong. Sometimes vaginal progesterone suppositories or gels (Crinone) can irritate the cervix and cause some light bleeding. Sometimes exercise or intercourse can do the same thing. There are even reports that implantation of the embryo into the uterine lining can lead to light bleeding or spotting.

Either way, when we hear about this kind of bleeding, we don’t panic. Drs. Kettel and Hummel recommend that you avoid strenuous activity or exercise, refrain from intercourse and continue your treatment plan until your pregnancy test is due. You may be surprised!

blog comments powered by Disqus